# SDR SWAA2021121348814

- Difficulty date: November 29, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 45,674 hours, 26,656 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Delaminated
- Location: Nr 8 Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#8 FLAP AFT CANOE FAIRING IS DELAMINATED ON LOWER AFT END. ; / [01] REMOVED AND REPLACED #8 AFT CANOE FAIRING PER REF SRM 51-40-02; [02] INSPECTED WORK PERFORMED
